MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number 2.83.053
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer requested for support for manual insertion of a treatment session which was not recorded due to a hospital power blackout.
 
Additional Manufacturer Narrative
H11 updated: the customer requested support for manual insertion of a treatment session which was not recorded due to a hospital power blackout.The investigation was completed by conducting a thorough evaluation of the products and the reported information.From the mosaiq logs the investigation found that fields med and ext were selected for treatment.After a "beam on" state was detected and before treatment completed, the communication was lost due to a hospital power blackout.Once communication is lost, the data transfer is severed.When communications were re-established and the patient's treatment calendar was accessed again, the user was presented with a "treatment delivery not complete" message.The message informs the user that, "the delivery process for one or more fields was begun but did not complete normally.Please review the chart for any missing records and manually record any fields that were delivered but not recorded." the message was acknowledged by the user.Any loss of communication during treatment can lead to limited or total loss of treatment data provided to mosaiq for recording.Under such circumstances, the site must confirm the actual mu amount delivered on the treatment machine counter or linac service logs.Linac engineers reviewed the sdd logs and confirmed that the total prescribed 228.4 mu combined for both fields was delivered.The customer had already entered manual recordings of 121 mu for field med and 107.4 for field ext.There was no patient mistreatment.In this situation the prescribed treatment is delivered, as intended; however, the sequencer application is no longer in operation to receive the treatment verification and record the provided treatment information.Review of the record, user messages, and/or in operation of the software will make clear to the user that the provided treatment has not been recorded.As the treatment is delivered as prescribed, no serious injury or death occurs, nor would either be foreseeable if the event were to recur.Mosaiq did not have any malfunction and was working as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21750085
Report Number2950347-2025-00013
Device Sequence Number15907952
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.053
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number2.83.053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown